# SDR AALA202506119379

- Difficulty date: May 28, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311254620151
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERCOSTAL FITTING HAS AN ELONGATED FASTENER HOLE AT FR 20 AND S22L AT THE #7 DOOR STOP AREA. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
